Elephant ankles!!!

Discussion in 'Fibromyalgia Main Forum' started by lin-z, Feb 14, 2006.

  1. lin-z

    lin-z New Member

    I know I am chubby but please.....I woke up this a.m. with very swollen ankles. I do believe it is from the increase in elavil from 10mg to 25 mg nightly. I looked up the symptoms of edema and that was a def. one (amitryptyline use)

    Anyone else experience this and does it go away when my body acclimates? Not sure if I should call the doc or wait. I am going for a brain and c.spine MRI on thurs and thats about all I can think about right now(my sister and mom both had brain tumors..trying not to go there)

    I also dont sit much as when i do i need a crane to get myself up..not because of weight but the pain from any weight bearing on my legs. I know I should elevate my feet but......

    anyway, thanks in advance for anyones input

    lindsey
  2. backporchrags

    backporchrags New Member

    Some causes of cirrculation problems can be very serious.
    Hugs,
    A
  3. Cromwell

    Cromwell New Member

    IT CAN SIGNAL DANGEROUS SIDE EFFECTS AND HEART FAILURE EVEN. ON THE OTHER HAND MY MOM HAD SWOLLEN ANKLES FOR YEARS AND USED ELASTIC STOCKINGS FOR THEM.

    DO CHECK IT OUT THOUGH.

    ANNE
  4. lin-z

    lin-z New Member

    I will def call and get it checked out. I am being a big baby and I will tell you why...My sister had swollen ankles, the dr. ordered a chest xray and voila..she had a malignant tumor

    Because she was diagnosed early they were able to do surgery and was doing fine til they found a couple in her brain. Honestly, she is (at least looks and feels)better than me. She had another surgery with that gamma knife and is doing great.

    All the more reason for me to get this checked out right??!!! I know I will I promise :(